# SDR AALA20160124001

- Difficulty date: January 24, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- Aircraft time: 94,908 hours, 15,143 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH LE SLAT ASYMMETRY LIGHT ILLUMINATED WHEN FLAPS 1 SELECTED.  LIGHT EXTINGUISHED UPON ARRIVAL.  ACCOMPLISHED FLAP & SLAT PRIMARY DRIVE & INDICATION SYS TEST IAW AMM 27-51-00 WITH NO FAULTS FOUND.  ACCOMPLISHED BITE OF FSEU WITH MSG 27-81021 INTERMITTENT & INACTIVE RETURNED.  ACCOMPLISHED PSEU BITE & SLAT SENSOR TARGET TESTS WITH NO FAULTS FOUND.  ACFT OK FOR SERVICE.
